# SDR CALA9700317

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Baggage Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID BAGGAGE BIN THRESHOLD Z-CHANNEL CORRODED.  THE CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-30-0.
